Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Toxicol (Phila). 2013 Feb;51(2):111-3. doi: 10.3109/15563650.2013.763951. Epub 2013 Jan 30.

Severe adverse effects related to dermal exposure to a glyphosate-surfactant herbicide.

Author information

1
Department of Occupational and Environmental Medicine, Bispebjerg University Hospital, Copenhagen, Denmark.

Abstract

This is a case of severe chemical burns following prolonged accidental exposure to a glyphosate-surfactant herbicide. The patient developed local swelling, bullae and exuding wounds. Neurological impairment followed affecting finger flexion and sensation with reduced nerve conduction. Imaging revealed oedema of the soft tissue and juxta-articular osteopenia, and a causal relationship to exposure is suggested.

PMID:
23360343
DOI:
10.3109/15563650.2013.763951
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center